Behandling av drogöverdoseringgreenhealing
Call 911 if the person has:
- Stopped breathing
1. Begin CPR, if Necessary
If the person is not breathing or breathing is dangerously weak:
- For a child, start CPR for children.
- For an adult, start adult CPR.
The FDA has approved a prescription treatment that can be used by family members or caregivers to treat a person known or suspected to have had an opioid overdose. Opioids include various prescription pain medications and illicit street drugs. An overdose is characterized by slowed breathing and heart rate and a loss of consciousness. Evzio (naloxone hydrochloride injection) rapidly delivers a single dose of the drug naloxone via a hand-held auto-injector that can be carried in a pocket or stored in a medicine cabinet. Although Evzio can counter overdose effects within minutes, professional medical help is still needed.
2. Contact Poison Control
- Call Poison Control at 800-222-1222 (in U.S.) even if the person has no symptoms.
Continue Reading Below
- Poison Control experts will advise you how to proceed.
- Do not try to make the person vomit or give the person anything to eat or drink.
3. Collect Drug or Pills
- Give drug or pills the person may have taken to the emergency team, or take them to the emergency room or doctor’s office.
4. Follow Up
- At the hospital, the person’s stomach may be pumped.
- Activated charcoal may be given by mouth to absorb the drug.
- A psychiatric evaluation will be ordered if the overdose was intentional.